# SDR SWAA2025040201442

- Difficulty date: March 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R PASSENGER CABIN 2025-167974 <[01]. REPLACED NEW TIE CLIP LOCATED BS277 AND STR10R PASSENGER CABIN IAW B737-700 SRM-51-40-03-0G-O AND DWG-141A1110 SHEET 17 REV - . SEE INDIVIDUAL SIGN OFF BELOW.; [02] CERTIFIED CORRECTIVE ACTION STEP 1.
